It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1Showing 1 - 5 of 5 for calcium upsets my stomach. (0.006 seconds)


... My doctor told me I needed to take magnesium but because it upsets my stomach he recommended a product called "Maginex". It is buffered and does not upset my stomach. ... (4 replies)
... The other theory is that we actually need more mag than cal. I take a powdered form called natural calm (available at HFS). This allows you to regulate the amount you get. Most people willl get loose bowels if they take more than needed. It may be you do not need as much as you are taking. On the container that I take it advises to start with a small amount and gradually... (4 replies)
... ratio of calcium to magnesium, but magnesium upsets my stomach. Does anyone know of a magnesium that is easy to tolerate? ... (4 replies)

... I've been taking Ezorb for over two years. Never had any problems. Other calcium upsets my stomach and constipates me. This has never been a case with Ezorb. I have only the best things to say about this product. ... (2 replies)
... Ok, so we all different, like different strokes for different folks. I don't drink Coke as a regular beverage but it settles my tummy faster than a tums, my father drove a Cola truck, he laughed at the Coke legends, by the way some created by Coke employees themselves, decades ago, nothing new under the sun. ... (33 replies)




Pages: 1

All times are GMT -7. The time now is 01:23 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!